# SDR SIMA200911002

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 10,295 hours, 9,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3825, MTX REPORTED THE AIRCRAFT DID A AIR TURN BACK FOR A LAV SMOKE DETECTION ON CLIMB-OUT WITH NO VISIBLE SMOKE OR ODOR.
